U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

What is the cause of decreased appetite after chemo?

1 doctor answer5 doctors weighed in
Dr. Liawaty Ho
Hematology and Oncology 23 years experience
Taste and smell: Alterations in taste and smell are common in patients receiving chemotherapy, and may lead to reduced appetite, low energy intake, and weight loss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 42-year-old member asked:

What could cause a decreased appetite?

1 doctor answer2 doctors weighed in
Dr. Gregg Nishi
Bariatrics 22 years experience
Decreased appetite: The list of possibilities is far too long to list here. Try this link. http://www.medicinenet.com/loss_of_appetite/symptoms.html.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 15, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.